# SDR ASAA2020012231930

- Difficulty date: December 13, 2019
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 26,728 hours, 8,644 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911866
- Part serial: GRTS9302
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 39,196 hours, 11,953 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG BITE HAS FAULT 75-20462 THE HPTACC DEMAND AND POSITION SIGNALS DISAGREE. ECONOMIC FAULT. DEFERRED PER T/C 78273000. GROUNDED - YES. REQUIRES T515 HPTC VALVE POSITION TRANSDUCER (HPTACC). REMOVED AND REPLACED #2 ENG. HPTACC REF. B737-900 AMM BOEING 75-21-01. ACCOMPLISHED TESTS 12 & 3A & 13, NO LK'S OR FAULTS NOTED. C/N 13015419 REMOVED. ALTERNATED DEACTIVATION PROCEDURE USED PER CHAPTER 5, TABLE 3, ITEM 8. ALTERNATE DEACTIVATION PROCEDURE REVERSED. C/N 130134419, 13017419, 13011419, & 18003419 REMOVED.
